# SDR ASOA200900392

- Difficulty date: April 6, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 14,812 hours, 10,000 cycles
- Engine: Ge CF34*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONE MINUTE AFTER T/O DURING CLIMBOUT GOT L FADEC CAUTION.  RAN QRH RETURN TO ATL L ENG INDICATIONS WERE NORMAL FOR ENTIRE FLIGHT.  L FADEC CAUTION WAS STEADY FOR ENTIRE FLIGHT.  EMERGENCY DECLARED.  LT 5125 DEL 81 MINS.
